MAUDE Adverse Event Report: MEDIVATORS INC RAPICIDE PA HIGH LEVEL DISINFECTANT

MEDIVATORS INC RAPICIDE PA HIGH LEVEL DISINFECTANT
Model Number ML02-0117
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Skin Inflammation/ Irritation (4545)
Date of Event 10/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The duration of the reported skin redness and irritation was not provided.The technician reported that the cap of the bottle had been loose and that the box containing the bottle of rapicide pa part a had been wet, likely due to chemistry leaking prior to the event.Following the event, the user contacted (b)(6) and was provided the rapicide pa part a sds.No additional medical intervention was sought or required.It is not known if the user was wearing proper ppe at the time of the reported event.The rapicide pa part a sds provides the following warning language and guidance, related to skin exposure and ppe usage: "causes severe skin burns and eye damage.Wash hands thoroughly after handling.Wear protective gloves/protective clothing/eye protection/face protection.If on skin (or hair): rinse skin with water/shower." furthermore, rapicide pa part a is bottled with a vented lid to allow chemical fumigation.The following language is from the rapicide pa label, "store upright in shipping carton.Store in original closed container.Never tamper with vent." it is unknown if the chemistry bottle orientation was changed during transport or storage at the facility.No additional reports of adverse event or harm were received.The bottle subject of the event was not returned for evaluation.Medivators will continue to monitor for similar events to ensure the product continues to perform as expected.
 
Event or Problem Description
A user facility reported that a technician removed a bottle of medivators rapicide pa part a from the box and was splashed by the chemistry on their neck and arm.The technician took a shower to rinse off the chemicals and noted slight redness and irritation of the skin on her arm and neck due to the chemistry exposure.It is unknown if ppe was worn at the time of the event.The technician reported that the chemistry bottle cap had been loose, resulting in the reported event.No additional reports of injury were reported.
 
Additional Manufacturer Narrative
The duration of the reported skin redness and irritation was not provided.The technician reported that the cap of the bottle had been loose and that the box containing the bottle of rapicide pa part a had been wet, likely due to chemistry leaking prior to the event.It is not known if the user was wearing proper ppe at the time of the reported event.The rapicide pa part a sds provides the following warning language and guidance, related to skin exposure and ppe usage: "causes severe skin burns and eye damage.Wash hands thoroughly after handling.Wear protective gloves/protective clothing/eye protection/face protection.If on skin (or hair): rinse skin with water/shower." furthermore, rapicide pa part a is bottled with a vented lid to allow chemical fumigation.The following language is from the rapicide pa label, "store upright in shipping carton.Store in original closed container.Never tamper with vent." it is unknown if the chemistry bottle orientation was changed during transport or storage at the facility.No additional reports of adverse event or harm were received.The bottle subject of the event was not returned for evaluation.Medivators will continue to monitor for similar events to ensure the product continues to perform as expected.

Brand Name
RAPICIDE PA HIGH LEVEL DISINFECTANT
Common Device Name
HIGH LEVEL DISINFECTANT
Manufacturer (Section D)
MEDIVATORS INC
14605 28th ave n
minneapolis MN 55447
Manufacturer (Section G)
MEDIVATORS INC
14605 28th ave n
minneapolis MN 55447
Manufacturer Contact
daniel davy
9800 59th avenue n
minneapolis, MN 55442
4403927453
MDR Report Key12719715
Report Number2150060-2021-00024
Device Sequence Number3991533
Product Code FEB
UDI-Device Identifier00677964090172
UDI-Public00677964090172
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K082988
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date03/15/2023
Device Model NumberML02-0117
Device Lot Number519996
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/01/2021
Supplement Date Received by Manufacturer10/15/2021
Initial Report FDA Received Date10/29/2021
Supplement Report FDA Received Date11/12/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/29/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown